MathSciNet Relay Station
MathSciNet bibliographic data
MR186613 (32 #4072) 10.61
Halton, John H. On a general Fibonacci identity. Fibonacci Quart. 3 1965 31–43.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement